# SDR SIMA0563

- Difficulty date: February 25, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 545
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PS CHECK, MAINTENANCE REPORTED THE PASSENGER DOOR LIGHT TO BE INOPERATIVE.  MAINTENANCE REPLACED BULB IN THE LIGHT ASSEMBLY.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
